# SDR DALA2017011500451

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 63,097 hours, 17,382 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Adapter
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TIP ADAPTOR PLUG UPPER INBD FLANGE CRACKED NOTICED UPON WINGLET REMOVAL. TRIMMED OUT DAMAGE 2 3\8"X3\4" AND REPAIRED LEFT WING TIP ADAPTOR PLUG UPPER I\B FLANGE IAW ERA 553834-14 REV O.
